24 posts in this topic
So I was under the impression that Parnate was a weight-friendly drug, and if anything, would be liable to cause weight loss. So far, my impressions have been very wrong if this is indeed the culprit of my weight gain.
I started Parnate 1/5/17. On 1/3/17 I weighed 217.7 lb. I rapidly gained weight despite no diet changed until now, 4/6/17, and I weigh 263 lb. That's a difference of 45.3 lb over 4 months. That's pretty profound to me, anyway, as I've never had this much weight gain from a medicine before...
My question is has anyone else been on Parnate and had any degree or this degree of weight gain?
I'm thinking about going off of it, which is a shame because it's the best antidepressant I've ever been on so far, but then again I've started not to respond to it as well as I used to. I've been taking it with a stimulant of some form or another (before Adderall, now Adipex, and no weight loss has happened at all). This is extraordinarily frustrating for me because it was either last summer or two summers ago that I got down to 172.6 lb, just pounds away from my goal weight of 160 lb. I've never been this heavy before in my life, and I have to take muscle relaxants because my back actually hurts just by carrying all this extra weight around...
I've been taking lithium carbonate ER for 2 years. The pill was manufactured by Glenmark, Inc. It is a pink round pill with 233 stamped on it.
I have to do mail order prescriptions, and the company just sent me lithium carbonate ER pills from a different manufacturer, Rising. They are pink and round and have P 300 screened on them.
I'm a little wary to be changing manufacturers, even though my doctor and pharmacist have ensured it will be OK. Is it possible that my lithium levels or side effects will change?
Ever since I started Lithium about 4 weeks ago, I developed something like a neck twitch where my head tenses up and spazzes, kind of like a little shake back and forth (I don't know what this is called). I don't know how noticeable/subtle it is but I feel like other people can notice it. It only happens when people say words that grab my attention for example if I hear someone say bipolar in my support group or at my job, my head does It. I was watching Homeland (female lead has BP and on lithium for anyone who isn't familiar with it) and she was talking about her Lithium and my head/neck did it, every time the word was said! This was very embarrassing because I was with my girlfriend.
I'm wondering if this has happened to anyone else or what it could be from? How did you fix it?! It makes me so anxious every time it happens and I'm scared that someone at my job or class will notice!!
PS- Since I have started Lithium, I have also been startled more easily (I am already a very easily startled person before). I also notice that my public speaking anxiety has risen- after I was just beginning to get it under control. My voice gets shaky and I feel like I can't talk when talking in front of people, which is much more severe than it was before.
I'm not sure if these 3 are related but I REALLY REALLY appreciate any input/experiences anyone can share!!